Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling fatigue, off balance and hot after lexapro withdrawal. How to overcome this problem?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hello from Australia, I took Lexapro for around 6 years, but only needed the smallest dose and i was told by my GP that i should consider trying to come off it and i did so around Christmas. I did get the usual withdrawal symptoms that i have read about like zapps in your head etc, but now find i am feeling worse, with fatigue, some nights not sleeping properly, the feeling of being off balance, like an ear infection and get very hot, and just a general feeling of being unwell, some days worse than others. What can i do to help myself as its very annoying to me. Thanks XXXXXXX
Posted Tue, 26 Feb 2013 in Medicines and Side Effects
Answered by Dr. Sundar Gnanavel 52 minutes later
Thanks for your query. The very fact that you feel you are getting worse over time indicates you are not suffering from simple withdrawal symptoms of lexapro. It appears to me more a result of depression that is still persist ing in a different form. It has probably exacerbated following withdrawal of lexapro. I would suggest you again undergo a psychiatric evaluation for persisting depression. I also would suggest continuing lexapro for a longer time. Hope you find my suggestions useful.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor